Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medicine forgot
Sep 30, 2010

ELLO DOC, I AM ON FIRST LINE OF MEDICINE AS PER INDIAN GOVERMENT HOSPITAL THAT IS ZIDOVUDINE 300mG + LAMIVUDINE 150mg + NEVIRAPINE 200mg. MY CD4 COUNT AS ON TODAY IS 450 BEFORE 6 MONTHS IT WAS 517. IS THIS CHANGE IS NORMAL OR HAVE TO BE TAKEN IN NOTICE AND NEEDS CARE. SECOUNDLY I WANT TO KNOW THAT I HAVE BEEN TOLD BY MY GOVERNMENT DOC THAT I HAVE TO TAKE THIS MEDICINE EXACTLY AFTER 12 HOURS FROM THE FIRST ONE, SO I TAKE AT ONE IN 10am AND SECOUND AT 10pm. I AM TAKING THIS FROM PAST 2 YEARS AND 10 MONTHS ON REGULAR BASIS COULD BE 10 TO 20 MINUTES HERE THERE ON 4 TO 5 OCCASIONS BUT YESTERDAY I SKIPED/MISSED MY MORNING TABLET DUE TO BUSY IN WORK DOES THIS MAKE ME RESISTANCE TO MY CURRENT MEDICINE. MAINLY I WANT TO KNOW THIS ABOUT FORGOTTEN OF SINGLE DOSE IN THIS PERIOD WILL ALSO MAKE ME RESISTANCE TO MEDICINE. AND ADVICE ME WHAT TO DO AS I AM BIT IN TENSE ABOUT THIS. GIVE SHORT GUIDE LINE FOR THIS MEDICINE HOW TO TAKE AND TIME LIMIT BETWEEN TWO DOSES.

Response from Dr. McGovern

It sounds like the medications are working great in you because you are taking them so faithfully. Taking them at exact intervals is optimal, but quite frankly, most people don't take them so rigidly. One missed dose will not lead to resistance - particularly if your virus has been suppressed for a long time - so don't worry.

In the future, please send all HIV questions to the HIV forum. I answer questions related to hepatitis in patients with HCV or HBV alone or in patients with HIV.



Previous
Living with Hep B carriers since 6 years known. with one baby
Next
Hepatitis C

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement